Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Suggest medication for premature ejaculation

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2015
Answered : 312 Questions
Question
good afternoon doctors. I Senzo Zwelakhe Nkosi. from South XXXXXXX I have the early ejaculation problem and my wife have problem she not coming on not like sex hir contact number 0000 Ntombifuthi Xulu
Sat, 9 Jun 2018 in Sexual Health
 
 
Answered by Dr. Eni 1 hour later
Brief Answer:
Gymnastic for your pelvic muscle.

Detailed Answer:
Dear,

Thank you for posting on HealthcareMagic.

The early ejaculation problem is probably causing the problem that your wife is not coming anymore. Normally it takes longer duration for a woman to have an orgasm than a man. When the man climaxed very fast, this will shorten the sexual pleasure for the woman.

So, to satisfy your wife sexually, at first, need to work on your early ejaculation. Try to strengthen the pelvic muscle with gymnastic and consider condoms use, so you don't have to interrupt the intercourse process. You can also take into consideration consulting with a sexologist. Normally good fitness and sportive daily life works on top for a good sex life.

If you have other questions, please feel free to post them.

Regards,
Dr. Eni

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor